In the present paper, we define $f$-biminimal immersions. We consider $f$-biminimal curves in a Riemannian manifold and $f$-biminimal submanifolds of codimension $1$ in a Riemannian manifold, and we give examples of $f$-biminimal surfaces. Finally, we consider $f$-biminimal Legendre curves in Sasakian space forms and give an example.
$f$-Biminimal immersion, $f$-biminimal curve, $f$-biminimal surface, Legendre curve
GÜRLER, FATMA and ÖZGÜR, CİHAN
Turkish Journal of Mathematics: Vol. 41:
3, Article 9.
Available at: https://journals.tubitak.gov.tr/math/vol41/iss3/9